MAUDE Adverse Event Report: INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (6F, 4.0 - 8.0MM); TACK ENDOVASCULAR SYSTEM (6F, 2.0 - 8.0MM)

INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (6F, 4.0 - 8.0MM); TACK ENDOVASCULAR SYSTEM (6F, 2.0 - 8.0MM)
Model Number 6F
Medical Device Problem Codes Unintended Collision (1429); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not being returned to intact vascular for evaluation as it remains implanted in the patient.If any additional information regarding this event becomes available, intact vascular will submit a 3500a supplemental report accordingly.
 
Event or Problem Description
Upon post dilation of the tacks, the balloon passed the first tack without issue but came into contact with the second tack.The balloon became caught on the second tack.The balloon pushed the tack sideways in the vessel and then down the superficial femoral artery (sfa).Eventually, the operator was able to use a stent to overlay the displaced tack, securing it against the vessel wall.A self-expanding stent was placed in the proximal sfa to cover the dissections.At the conclusion of the procedure, there was complete flow through the sfa.

Brand Name
TACK ENDOVASCULAR SYSTEM (6F, 4.0 - 8.0MM)
Common Device Name
TACK ENDOVASCULAR SYSTEM (6F, 2.0 - 8.0MM)
Manufacturer (Section D)
INTACT VASCULAR, INC.
1285 drummers lane
suite #200
wayne PA 19087
MDR Report Key12051440
Report Number3012608866-2021-00003
Device Sequence Number11864889
Product Code QCT
UDI-Device Identifier00850003494036
UDI-Public00850003494036
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P180034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2022
Device Model Number6F
Device Catalogue Number206135061
Device Lot Number243668
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;